Jump to content
CrazyBoards.org

Recommended Posts

Hello all! 

 

I'm new to the board but not to anxiety/ depression.  I used to frequent crazytalk when it was active. 

I need advice...

Currently trying Lexapro...I feel okay on a dose  (GAD gets a bit better,  insomnia/ heart palpitations decrease) but THEN after about 3 weeks it poops out!  Slowly my original symptoms return.  I started on 5mg, felt a little response, pooped out, went to 10mg, pooped out, went to 15 mg..and so on. 

 

Basically, what is going on?! I thought you responded to a drug or you didnt. My initial response is decent. Life is somewhat tolerable. When lexapro isn't working I go back to strings of 3ish nights of no sleep and racing heart/crying spells. 

Doc will want to bump it up more or have me pick another AD.  (He is very lenient.) I don't know what the limit for lexapro is,  though! How high can you go? 

 

History:

I was on prozac for 6 years and it was fantastic! Couldn't tolerate zoloft/ wellbutrin. Buspar did nothing. 

What happens now? Really unsure of what to do...any thoughts/advice is so appreciated.

Help me, please. :(

 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...